# SDR FDKA2010031000038

- Difficulty date: March 10, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N854MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145490
- Aircraft time: 16,583 hours, 15,927 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELEC BURN SMELL IN LAV.  INSPECTED LAV/AFT EQUIPMENT BAY, NO DEFECT NOTED.
